# SDR HEEA060802

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2775A
- Make and model: Bell 206L-1
- Aircraft serial: 45297
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248115
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ASSEMBLY FAILED 180-DAY INSPECTION.  TOTAL TIME 11/1994.
